# SDR UIEA2018092802094

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,232 hours, 14,841 cycles
- System (JASC): 2610 · Detection System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND AFT CARGO DET 1 STATUS MESSAGE ON EICAS. TRANSFERRED TO MDDR 100326 AS PER DDG 26-16-01-01 CAT C.
